# SDR REXA2022042700733

- Difficulty date: April 19, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 29,793 hours, 20,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320041
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTINUATION OF JOB 81521761 OP 531; 2 INTERCOSTALS BETWEEN FS 333 AND FS 364 AT STR 20R ARE CORRODED. - REMOVED AND INSTALLED WATER HOSE F.S. 333-349, CLEATS AND CANNON PLUG BRACKET, REPLACED INTERCOSTALS AND INSTALLED MOUNTING BRACKET AND APPLIED CIC IAW CRJ 900 AMM 38-32-01-400-801-A02, SRM 51-42-06-001-001 A01, 51-42-21-001-001-A01, 51-25-06-001-001-A01, 51-25-16-001-001-A01 51-40-11-001-001-A01, 51-21-11-001-001-A01, AND AMM 51-80-00-760-801-A01. OPS AND LEAK CHECKS GOOD.
